MAUDE Adverse Event Report: QUIDELORTHO CORPORATION LYRA SARS-COV-2 ASSAY

QUIDELORTHO CORPORATION LYRA SARS-COV-2 ASSAY
Catalog Number M120
Medical Device Problem Codes False Positive Result (1227); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: customer was provided with internally validated alternate analysis setting to remove high background from 3rd party equipment.Post analysis of data shows samples reading as expected when new analysis performed.Root cause: 3rd party equipment issue.Source: email.
 
Event or Problem Description
Customer reporting 3 sars results reporting as positive due to high background noise (potential false positive results).No confirmation testing was performed.Report 3 of 3.

Brand Name
LYRA SARS-COV-2 ASSAY
Common Device Name
LYRA SARS-COV-2 ASSAY
Manufacturer (Section D)
QUIDELORTHO CORPORATION
10165 mckellar court
san diego CA 92121
Manufacturer Contact
karl luke
2005 east state street
athens, OH 29621
7405893382
MDR Report Key18103933
Report Number0002024674-2023-01863
Device Sequence Number20190838
Product Code QJR
UDI-Device Identifier30014613339090
UDI-Public30014613339090
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EUA200016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM120
Device Lot Number240327
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/12/2023
Initial Report FDA Received Date11/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown